# SDR UIEA2013121600606

- Difficulty date: December 16, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 72,975 hours, 18,418 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN ON THE GROUND.  R & R APU.  APU OPERATIONS & LEAK CHECKED GOOD.
